# SDR CALA2015051900408

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 50,033 hours, 17,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT AFT LEFT LAVATORY AFT EMER EGRESS LIGHT INOPERATIVE.  CONNECTED CONNECTOR P16 AT LAVATORY D IAW AMM 33-51-14.  OPERATIONS CHECKED GOOD.
